| Model Number |
SUTRLASSO SD SFT,45°LFT CRV,R |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/06/2024, a sales representative reported via (b)(4) that an ar-5068-45l suturelasso¿ sd shaft, 45° left curve, had the lasso tip break off while attempting to pass through the shoulder labrum.All pieces were retrieved from the patient, and the case was completed successfully.This was discovered during a shoulder labral repair procedure on 11/06/2024, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.